# SDR UALA2012012000428

- Difficulty date: January 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 41,363 hours, 5,023 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOTAL FUEL QUANTITY INDICATION INOPERATIVE.  FOUND TOTALIZER IND NORMAL ON ARR.  ON CMC, FUEL TOTALIZER AND CALCULATED FUEL IND HAS 99 9.9.  CYCLED CB FOR FQPU PER AMM, ALL CHK OK.
